# SDR UALA2009011400157

- Difficulty date: January 13, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 63,059 hours, 23,597 cycles
- Engine: Pwa PW2037
- System (JASC): 2620 · Extinguishing System
- Part: Annunciator
- Condition: Failed
- Location: Fire Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ENG BOTTLE DISCHARGE ANNUNCIATOR ON P8 PNL FAILED TO ILLUMINATE DURING BOTTLE DISCHARGE TEST.  INSTALLED NEW LT ENG BOTTLE DISCHARGE ANNUNCIATOR ON P8 PNL, OPS CHECKS GOOD.
